Tylenol Sinus Congestion And Pain Severe Caplets, 24 Ct

Tylenol Sinus Congestion And Pain Severe Caplets, 24 Ct

Tylenol

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Provides temporary relief of severe sinus and cold symptomsEach caplet contains 325 mg of the pain reliever acetaminophen5 mg of the nasal decongestant phenylephrine200 mg of the expectorant guaifenesinRelieves headache, sinus congestion/pressure, and nasal and chest congestionReduces
...more >>

Ingredients

Active Ingredients (in each caplet): Acetaminophen 325 mg, guaifenesin 200 mg, phenylephrine HCl 5 mg
Inactive Ingredients: Carnauba wax, croscarmellose sodium, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, sucralose, titanium dioxide, triacetin

Always refer to the actual package for the most accurate information